# SDR SIMA20011422

- Difficulty date: May 22, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N356AE
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 8174432
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4919 - RIGHT PROPELLER DE-ICE BLUE LIGHT EXTINGUISHED WITH SWITCH ON FOLLOWED BY MASTER CAUTION ICE PROTECTION LIGHT ON CWP.  MAINTENANCE REPLACED BROKEN PROPELLER DE-ICE LEAD ON NR 4 BLADE IAW HS MM 61-00-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
